# SDR 2008UALA00744

- Difficulty date: February 11, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 64,991 hours, 10,598 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Reads Low
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE PRESSURE OUT OF LIMITS AT 2L.  REPLACED DOOR 2L SLIDE ASSEMBLY .  SUSPECT LEAKING PRESS BOTTLE.  A/C OK FOR SERVICE.
